# SDR AALA20000461

- Difficulty date: March 14, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 833703
- Condition: Cracked
- Location: Mlg Prox Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FT 1560 - AMBER GEAR DOOR OPEN LIGHT ILLUMINATED DURING HIGH SPEED DESCENT.  RED GEAR UNSAFE LIGHTS ALSO ILLUMINATED.  SLOWED AIRCRAFT BOTH LIGHTS EXTINGUISHED.  LANDED ORD WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR AND BRACKET ON LEFT GEAR DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
